# SDR GTIA2019101134692

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 3,055 hours, 1,417 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTED EXCESSIVE SMOKE FROM ENG 1 DURING START. ENG 2 STARTED NORMALLY.  PERFORMED ENGINE START.  NORMAL AUTOMATIC START IAW AMM 71-00-00. NO EXCESSIVE SMOKE NOTED.  NO FAULTS ON ECAM. ALL OPERATION NORMAL. ACFT OK FOR SERVICE
